Discussions By Condition: I cannot get a diagnosis.

stomach problems?

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: active12
  • March 18, 2011
  • 11:31 PM

My stomach feels like a knot in the middle of it anytime i swallow a pill. I did the scope and everything seemed ok. A little hernia which is casued by alot acid, etc. I did the HIDA scan a while back and it was 9%. I was wondering if the gallbladder is causing this. Doctor said take nexium for a while see if that helps. Hard to swallow those pills and i break them up. Might be allergic to the pill b/c now i have a rash on my arm. I also have dry eyes and just seems like i am also hot alot of the time and skin seems rashy adn red. Dont have rosacea. Just wondering if gallbladder could be culprit. I cannot take pills, protein, and any artificial sugars. Seems like i am sensitive to alot things and highly allergic on an allergy test. Most foods seems to go down ok, just protein shakes cause stomach upset. I have done the scope twice and hida scan twice. Nothing found in scope both times other than a little hernia and acid buildup. Just didnt know if i need the surgury, and if i would feel better. Kinda up to me. Doctors really havent said i need it 100 percent. Any thoughts.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?